# SDR SWAA2016052652130

- Difficulty date: April 27, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,879 hours, 61,104 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 186A2000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR CHORD VERTICAL FLANGE UPPER ROW CRACKED.  REPAIRED FLANGE IAW EA.
